Journal of Earthquakes

Journal of Earthquakes

Publisher: Hindawi Limited
Editor: Dr. Haydar Al-Shukri
Online ISSN: 2314-6567, Print ISSN: 2356-7333
Frequency: Annual


Journal of Earthquakes is a peer-reviewed, open access journal that publishes original research articles as well as review articles related to all aspects of earthquakes.

Table of Contents

Vol 2016 (2016)

Research Article

Initiation of Triangle Zones by Delamination, Shear, and Compaction at the Front of Fold-And-Thrust Belts
Chang Liu, Yaolin Shi
 Vol 2016 (2016), Pagination: 1-32
ABSTRACT |  PDF Abstract Views: 89  |  PDF Views: 1